On the profust reliabilities of consecutive k-out-of-n systems


Atalay S. , MERT A. , Gultekin O. E.

PROCEEDINGS OF THE INSTITUTION OF MECHANICAL ENGINEERS PART O-JOURNAL OF RISK AND RELIABILITY, vol.228, no.1, pp.62-71, 2014 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 228 Issue: 1
  • Publication Date: 2014
  • Doi Number: 10.1177/1748006x13495827
  • Title of Journal : PROCEEDINGS OF THE INSTITUTION OF MECHANICAL ENGINEERS PART O-JOURNAL OF RISK AND RELIABILITY
  • Page Numbers: pp.62-71